Skip to content Skip to navigation

Factorization of Linear and Nonlinear Differential Operators: Necessary and Sufficient Conditions

Commun. Math. Anal.
Volume 10, Number 2 (2011), 53 - 74

Factorization of Linear and Nonlinear Differential Operators: Necessary and Sufficient Conditions

Price: $20.00

Abstract

An algebraic approach for factorizing nonlinear partial differential equations (PDEs) and systems of PDEs is provided. In the particular case of second order linear and nonlinear PDEs and systems of PDEs, necessary and sufficient conditions of factorization are given.